# SDR R61A201310020973

- Difficulty date: October 2, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 16,275 hours, 12,988 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR CUT OUT LOWER SILL IS CORRODED.  MX R & R LOWER FWD CARGO DOOR BEAM, AFT, CENTER, AND FORWARD DOOR SEAL REST, SIX LOWER NUT PLATE SUPPORT BRACKETS IAW SRM 51-40-02, AMM 20-10-07.
